# SDR AALA20121025012

- Difficulty date: October 25, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N978TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53628
- Aircraft time: 37,960 hours, 18,312 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Condition: Inoperative
- Location: Le Slat
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

OKC - CREW REPORTED SLAT DISAGREE INDICATION.  EMERGENCY DECLARED FLIGHT LANDED OKC WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED PROXIMITY BOX.  SYSTEM GROUND CHECK NORMAL OPERATION.
